# SDR ZW0A0103005

- Difficulty date: June 5, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 46,840 hours, 39,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CARGO COMPT FOUND CRACK IN TRACK TO FORMER BRACKET, STA 237, FWD SIDE, BETWEEN LONGERON 27 AND 28L, AND BETWEEN LONGERON 27 AND 28R.
